# SDR 2025FA0000819

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: General aviation
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 0046
- Aircraft time: 5,528 hours, 3,266 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 74116541
- Condition: Chafed
- Location: Zone 100
- Part time: 5,528 hours, 3,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO RT WING ATTACHMENT FITTING CHAFED.
